Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The center of quantum symmetric pair coideal subalgebras
HTML articles powered by AMS MathViewer

by Stefan Kolb and Gail Letzter
Represent. Theory 12 (2008), 294-326
Published electronically: August 27, 2008


The theory of quantum symmetric pairs as developed by the second author is based on coideal subalgebras of the quantized universal enveloping algebra for a semisimple Lie algebra. This paper investigates the center of these coideal subalgebras, proving that the center is a polynomial ring. A basis of the center is given in terms of a submonoid of the dominant integral weights.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37
  • Retrieve articles in all journals with MSC (2000): 17B37
Bibliographic Information
  • Stefan Kolb
  • Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 24061
  • Address at time of publication: School of Mathematics and Maxwell Institute for Mathematical Sciences, The University of Edinburgh, JCMB, The King’s Buildings, Mayfield Road, Edinburgh, EH9 3JZ, United Kingdom
  • MR Author ID: 699246
  • Email:
  • Gail Letzter
  • Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 24061
  • MR Author ID: 228201
  • Email:
  • Received by editor(s): February 27, 2006
  • Received by editor(s) in revised form: June 18, 2008
  • Published electronically: August 27, 2008
  • Additional Notes: The first author was supported by the German Research Foundation (DFG)
    The second was supported by grants from the National Security Agency
  • © Copyright 2008 American Mathematical Society
  • Journal: Represent. Theory 12 (2008), 294-326
  • MSC (2000): Primary 17B37
  • DOI:
  • MathSciNet review: 2439008